Dear Dr Mikin, Thank you so much for your support. I would consider the stronger pill, but I am afraid the pill makes me depressed, (or just the new lifestyle: moving from Eu to US 6 month ago), so the doctor even increased my citapram dose. It is pretty hard to deal with loosing my carrier,my family, friends, colleges etc, and finding a new profession. (I am also from the medical field, helped so many patient in the last 20 years, and now I am the one, who lost confidence, and need support ) I appreciate all your effort and help!View Thread
Dear Dr Minkin, Can I take alternative medication (like Remifemin), or herbal teas, vitamins with the birth controll pills? when I took the placebo pills my symptoms came back. any suggestion? thank youView Thread
JanLin, Lisa, I did not realize I am not the only one with such problems. Everyone looks so happy around me, and felt bad to share my concerns...
I had the same problem as you had: working in medical field, living with fears/anxiety, worry all the time. one of my classmate recommended citalopram, what made a big difference, I felt great. A few month ago started to have night sweats, could not go back to sleep,missed my period,and turned out I'm in perimeno. Now I take birth control pills, still have ups and downs, and waiting to be normal again.... Best wishes Ladies!View Thread
Thank you for your answer Dr Minkin, your support means a lot to me! I have one more week, the placebo pills to finish the first package! They called me from doctors office about my lab test, and learned my estrogen level was ok, but the progesteron was low before starting birth control pills. What do you think of this? Now I have good day/ nights, but sometimes for no reason feel awful. I drive my husband crazy telling him my strange symptoms .View Thread